# SDR ASMF201105010

- Difficulty date: May 15, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737705
- Aircraft serial: 33793
- Aircraft time: 21,004 hours, 11,268 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Rt Engine
- Part time: 21,097 hours, 11,311 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH PERSONNEL ADDED 10 QTS OF OIL IN THE RT ENGINE AND ARRIVED WITH AN OIL LEAK OF 4 QTS.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL PERFORMED A REVISION, DETECTING OIL LEAK IN THE IDG DRAIN SEAL.  THE RT ENGINE IDG MAGNETIC SEAL WAS REPLACED IAW MM 72-60-00 AND DRY MOTOR LEAK TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
